Alert archive / Pennsylvania / Heat Advisories in 2019

Heat Advisory 1, NWS Philadelphia/Mount Holly

July 5, 20195 counties in Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this heat advisory at Jul 5, 2019, 3:27 AM EDT for 5 counties in Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It took effect at Jul 5, 2019, 12:00 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2019, 3:27 AM EDT (07:27 UTC)
In effect from
Jul 5, 2019, 12:00 PM EDT
Expired
Jul 5, 2019, 2:48 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1735 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

202 
WWUS71 KPHI 050727
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
327 AM EDT Fri Jul 5 2019

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-052200-
/O.NEW.KPHI.HT.Y.0001.190705T1600Z-190705T2200Z/
New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-
Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-
Lower Bucks-
Including the cities of Wilmington, Trenton, Glassboro, Camden, 
Cherry Hill, Moorestown, Mount Holly, Media, Philadelphia, 
West Chester, Kennett Square, Norristown, Lansdale, Morrisville, 
and Doylestown
327 AM EDT Fri Jul 5 2019

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

The National Weather Service in Mount Holly has issued a Heat
Advisory, which is in effect from noon today to 6 PM EDT this
evening.

* HEAT INDEX VALUES...Around 100 due to temperatures around 90, 
  and dewpoints in the low to mid 70s.

* TIMING...This afternoon

* IMPACTS...The heat and humidity may cause heat stress during 
  outdoor exertion or extended exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids, stay in an air-conditioned
room, stay out of the sun, and check up on relatives and
neighbors.

Take extra precautions, if you work or spend time outside. When 
possible, reschedule strenuous activities to early morning or 
evening. Know the signs and symptoms of heat exhaustion and heat 
stroke. Wear light weight and loose fitting clothing when possible
and drink plenty of water.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks 
in shaded or air conditioned environments. Anyone overcome by heat
should be moved to a cool and shaded location. Heat stroke is an 
emergency, call 9 1 1.

&&

$$
1 follow-up statement
088 
WWUS71 KPHI 051848
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
248 PM EDT Fri Jul 5 2019

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-061000-
/O.UPG.KPHI.HT.Y.0001.000000T0000Z-190705T2200Z/
/O.NEW.KPHI.EH.W.0001.190705T1848Z-190706T2300Z/
New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-
Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-
Lower Bucks-
Including the cities of Wilmington, Trenton, Glassboro, Camden, 
Cherry Hill, Moorestown, Mount Holly, Media, Philadelphia, 
West Chester, Kennett Square, Norristown, Lansdale, Morrisville, 
and Doylestown
248 PM EDT Fri Jul 5 2019

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT SATURDAY...

The National Weather Service in Mount Holly has issued an 
Excessive Heat Warning, which is in effect until 7:00 PM Saturday.

* HEAT INDEX VALUES...Around 100 into early this evening, and 
  again on Saturday afternoon.

* TEMPERATURES...Highs today and Saturday near 90 degrees. Lows 
  tonight in the middle and upper 70s.

* IMPACTS...The heat and humidity will create a hazard for those 
  who spend an extended amount of time out of doors during the 
  heat of the day. Also, the heat and humidity may cause problems 
  for the elderly, especially for those who do not have access to 
  air conditioning.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When 
possible, reschedule strenuous activities to the early morning or 
late evening. Know the signs and symptoms of heat exhaustion and 
heat stroke. Wear light weight and loose fitting clothing, and 
drink plenty of water.

To reduce your risk while working outdoors, the Occupational 
Safety and Health Administration recommends scheduling frequent 
rest breaks in a shaded or air conditioned environment. Anyone 
overcome by heat should be moved to a cool and shaded location. 
Heat stroke is an emergency, call 9 1 1.

An Excessive Heat Warning means that a prolonged period of 
dangerously hot and humid conditions will occur. The combination 
of heat and humidity will create a DANGEROUS SITUATION in which 
heat illnesses are likely. Drink plenty of fluids, stay in an air-
conditioned location, stay out of the sun, and check on elderly 
relatives and neighbors.

Young children and pets should never be left unattended in a 
vehicle under any circumstance. This is especially true during 
warm or hot weather when a car's interior can reach lethal 
temperatures in a matter of minutes.

&&

$$

Iovino

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jul 4, 9:20 PM EDT, 6 hours 7 minutes earlier.

Area forecast discussion, Jul 4, 9:20 PM EDT, 6 hours 7 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
920 PM EDT Thu Jul 4 2019

.SYNOPSIS...
High pressure centered off the East Coast through tonight will shift
farther away Friday into Saturday. A warm front over northern
Pennsylvania will lift northward tonight, then a cold front crosses
our area later Saturday afternoon and night. High pressure builds in
late Sunday and remains in place through Wednesday before weakening
some. A cold front should then arrive late Thursday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
9:30 Update...

As expected, most of the shower activity has faded out with the loss
of diurnal heating. Still a couple of straggling showers over
eastern PA, and these may linger for another couple of hours, but
most areas are in for a dry night. Main concern for the rest of the
night will be potential fog formation. This was a concern last night
as well, and while some patchy light fog developed it was very
limited. However, tonight's setup for fog looks at least as good if
not better than last night, with most hi-res model soundings
indicating a saturated surface layer with an inversion and drier air
above it. If mid and high level convective debris currently ongoing
dissipates fairly soon, that will also improve fog formation
potential. Given all this, have added patchy fog to the forecast for
many areas, but not going to do any more than that for now given the
unimpressive evolution in a similar air mass last night. Outside of
that, another warm and humid night on the way as dew points remain
in the upper 60s and low 70s. Previous discussion follows.

Majority of the convection has tapered off this evening and will
continue the downward trend as we head into tonight. Some very
heavy rainfall was reported across the region, especially in
eastern PA and eastern MD, as the storms moved through. Some
rainfall totals are available in a Public Information Statement.

With ample moisture, especially across our western zones, there
looks to be the potential for fog formations overnight. With
cloud cover expected to remain higher overnight, confidence is
not particularly high for a widespread fog event. Patchy fog
will be possible late tonight into the early morning, mainly for
western areas where the cloud cover has diminished.

A weak surface boundary extended southward through the Susquehanna
River Valley in Pennsylvania across the Chesapeake Bay region, then
off the Middle Atlantic coast. The boundary is expected to move
little into this evening.

Showers and thunderstorms are forecast to continue into the
evening from Berks County and Chester County down into
northeastern Maryland, with locally heavy rainfall continuing.
The convection is anticipated to dissipate gradually with the
loss of daytime heating. Areas to the northeast of the current
convection, up into the Poconos and northern New Jersey, are
expected to remain rain-free into this evening.

We are forecasting a partly to mostly cloudy sky for the overnight
period with no additional rainfall. Conditions will remain warm and
muggy with lows ranging from the upper 60s to the middle 70s. The
wind should be light and variable.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
The surface boundary is forecast to lift northward through our area
on Friday. The day should begin with a mostly cloudy sky. There will
likely be a decrease in cloud cover for the late morning and early
afternoon from the Interstate 95 Corridor southeastward.

It will be another warm and humid day. Mixed layer CAPE values are
expected to rise into the 1500 to 2000 J/kg range for the afternoon
hours. As a result, another round of showers and thunderstorms is
anticipated.  It should affect all of eastern Pennsylvania,
northeastern Maryland, Delaware and New Jersey. The lowest chance
for rain is close to the coast. Precipitable water values are
expected to be near or slightly above 2 inches, so additional heavy
rainfall is possible.

High temperatures are forecast to be mostly in the upper 80s.
Readings should not get above the lower 80s right along the coast,
and in the elevated terrain of the Poconos.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Summary...Hot/very humid conditions into the weekend, then some
cooling and less humid air arrives late Sunday and especially early
next week. The heat and humidity should then build again some
Wednesday and Thursday.

Synoptic Overview...A nearly zonal flow pattern to start the
weekend, however a shortwave trough embedded within this flow moves
through on Saturday. A strong closed low centered well east of
Hudson Bay Canada should amplify enough to result in more of a
trough in the Northeast and northern Mid-Atlantic regions Sunday
into early next week. This eventually gives way to some ridging near
mid-week, then another upper-level trough moving across the Great
Lakes should toss a cold front into our area around the late
Thursday time frame. There is quite a bit of difference among the
model guidance however regarding the timing and phasing of the waves
progressing across the northern tier states. This results in low
confidence regarding the timing of wave-triggered convection
especially to our west and northwest.

For Friday night and Saturday...A mainly zonal flow aloft continues,
although a shortwave in this flow with a small trough may assist in
convection into the evening. This may be more inland and should be
diurnally driven. As a result, carried the highest PoPs for a time
in the evening then these lower through the overnight. The
environment is unstable however the flow is weak through Friday
night, therefore convection should tend to collapse and dissipate
through the evening. It will be rather warm and muggy though Friday
night, with perhaps some areas of low clouds and/or fog.

An upper-level trough starts to amplify across the Northeast by late
Saturday. While surface low pressure is forecast to track well to
our northeast, its cold front arrives later in the day and at night.
While height falls are not forecast to be all that significant,
plenty of instability with no real cap in place should result in
some convective development by early afternoon. The shear once again
is rather low given weak flow (some increase to near 20 knots in the
mid levels though during the afternoon and evening), therefore
convection may tend to be pulse in nature before perhaps some
organization into multicells by late afternoon. Some guidance
suggests better organization into a line or broken line of
convection tied to the cold front entering our northern and western
zones late in the afternoon and evening. As of now, the severe
thunderstorm risk looks to be low due to a lack of overall shear,
however if convection is able to organize into clusters or lines and
develop a cold pool then locally strong to damaging winds would be
possible given an inverted-V signature in the lower levels. High
precipitable water values will yield locally very heavy rain, and
this could be enhanced some if convection is rather slow to move.
Convection should weaken during the night as the airmass stabilizes
some.

Saturday may start with some areas of low clouds and/or fog,
otherwise cumulus development should get underway by late morning
especially inland. Light flow will also result in a sea breeze,
which may also help to pop at least isolated convection in the
afternoon. The combination of temperatures peaking around 90F for
many locations with dew points into at least the lower 70s, results
in 95-100F heat indices in the afternoon. While most values are
anticipated to fall short of heat advisory criteria, it will be
close for the I-95 urban corridor from Trenton to Philadelphia to
Wilmington and perhaps into the Lehigh Valley area where criteria
starts at 100F. We will continue to keep a mention in the Hazardous
Weather Outlook. The quicker clouds and convection develop, the
lower chance heat indices reach or exceed 100F for much of the area.

For Sunday and Monday...An upper-level trough across the Northeast
with our area more on the southern extent of it especially on
Sunday. A cold front is forecast to be just south of our area to
start Sunday, however the main drying looks to be delayed until late
in the day and especially at night into Monday. Some embedded
shortwave energy should act upon an unstable airmass to once again
develop some convection. An onshore flow in the low levels Sunday
may assist in providing some low-level convergence especially near
the fall line westward. Some thunderstorms could be gusty with some
increase in the flow, but overall looks like local downpours and
lightning the main threats. The convection should weaken and
dissipate Sunday night with the loss of daytime heating and some
drying, then high pressure starts to build in during Monday with
some cooling and lowering dew points.

For Tuesday through Thursday...As the upper-level trough lifts out
of the Northeast later Tuesday and Wednesday, a weak ridge slides
across. This should result in some drier conditions Tuesday into
Wednesday, however a shortwave trough moving across the Great Lakes
Wednesday will send a cold front into our area late Thursday. There
is more uncertainty here though with differences among the model
guidance regarding timing/phasing of energy rounding the Plains
ridge and tracking across the northern tier. We therefore blended in
the latest WPC guidance for Tuesday and Wednesday, and weighted much
of the forecast for Thursday with WPC guidance. It does look like
the heat and humidity starts to build some again Wednesday and
Thursday.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight... All terminals are starting the night off VFR. Will have
to watch for fog formation later tonight. Low confidence in its
extent, similar to last night when it generally did not amount to
much. Generally hedged towards MVFR conditions developing after
midnight, but cannot rule out areas of patchy dense fog with locally
IFR/LIFR conditions. Winds light and variable tonight, with an east-
southeasterly drift around 5 kt if anything.

Friday...MVFR conditions in the morning, improving to VFR for the
afternoon. However, scattered showers and thunderstorms in the
afternoon will reduce ceilings and visibility values to MVFR or IFR
at times. Southeast to south wind 5 to 10 knots.

OUTLOOK...
Friday night...Any showers and thunderstorms should end by late
evening, otherwise mostly VFR. However, areas of MVFR or IFR
conditions possible late due to low clouds and/or fog. Southerly
winds 5 knots or less, or light and variable. Low confidence.

Saturday...Areas of low clouds and/or fog possible early, then VFR
overall. However, showers and thunderstorms will be on the increase
especially in the afternoon and evening which will locally result in
MVFR/IFR conditions at times. Conditions should improve some during
the overnight hours. Southwest to west winds less than 10 knots.

Sunday and Monday...VFR overall. Some showers and thunderstorms
still possible Sunday.

Tuesday...VFR is anticipated.

&&

.MARINE...
An east to southeast wind at 5 to 10 knots into tonight should
become south around 10 knots on Friday. Waves on our ocean waters
will be around 2 feet. Waves on Delaware Bay are forecast to be 2
feet or less.

Outlook...
Friday night and Saturday...The conditions are anticipated to be
below Small Craft Advisory criteria. Southwesterly winds however
will increase to 10-20 knots at times, becoming west to northwest
Saturday night and diminishing some. Some showers and thunderstorms
are expected especially Saturday afternoon and night.

Sunday and Monday...North to east winds will increase mainly into
the 10-20 knot range and this will build the seas some. As of now,
the conditions are anticipated to remain below Small Craft Advisory
criteria.

Tuesday...The conditions are anticipated to remain below Small Craft
Advisory criteria.

Rip Currents...
A light east to southeast wind into this evening and breaking waves
of 2 feet or less should maintain the low risk for the development
of dangerous rip currents.

A low risk is anticipated again for Friday with similar wave
conditions expected. A southeast wind around 5 to 10 MPH should
become southerly around 10 MPH in the afternoon.

&&

.TIDES/COASTAL FLOODING...
The evening astronomical high tides associated with the recent new
moon remain particularly high. We are expecting another round of
spotty minor tidal flooding with this evening's high tide. The
flooding is not forecast to be widespread or impactful enough to
warrant another advisory.

Water levels should begin to lower gradually as we get into the
weekend.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Iovino/Meola/O'Brien
Short Term...Iovino
Long Term...Gorse
Aviation...Gorse/Iovino/O'Brien
Marine...Gorse/Iovino
Tides/Coastal Flooding...Iovino
Hazardous weather outlook, Jul 4, 3:52 PM EDT, 11 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
352 PM EDT Thu Jul 4 2019

MDZ008-012-015-019-020-NJZ001-007>010-PAZ054-055-060>062-101-103-105-
052000-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-
Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-Northampton-
Western Chester-Western Montgomery-Upper Bucks-
352 PM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for northeast Maryland, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ015>019-PAZ070-071-102-104-106-052000-
New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
352 PM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Tidal levels on the Delaware River into the upper Delaware Bay may
approach Coastal Flood Advisory criteria at the time of high tide
this evening and overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat index values will be near 100 degrees both Friday and Saturday
afternoons.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-NJZ012-013-020>023-027-052000-
Kent-Inland Sussex-Middlesex-Western Monmouth-Ocean-Cumberland-
Atlantic-Cape May-Southeastern Burlington-
352 PM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey, northern New Jersey and southern New
Jersey.

.DAY ONE...This afternoon and tonight.

Tidal levels may approach Coastal Flood Advisory criteria at the
time of high tide this evening and overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-052000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
352 PM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Tidal levels may approach Coastal Flood Advisory criteria at the
time of high tide this evening and overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-052000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
352 PM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 5, 12:02 AM EDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1202 AM EDT Fri Jul 5 2019

MDZ012-050500-
Kent-
1202 AM EDT Fri Jul 5 2019

...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...

At 1202 AM EDT, a strong thunderstorm was located over Rock Hall, or
11 miles northwest of Centerville, moving northeast at 15 mph.

Locations impacted include...
Chestertown, Rock Hall, Betterton, Newtown, Morgnec, Old Town,
Kennedyville, Langford and Kingstown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3926 7622 3929 7617 3932 7618 3934 7616
      3933 7614 3937 7611 3938 7599 3935 7589
      3924 7600 3924 7601 3920 7607 3918 7606
      3910 7614 3915 7628
TIME...MOT...LOC 0402Z 203DEG 11KT 3916 7620

PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:48 PM EDTExcessive Heat WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia28 hr
Jul 5, 3:57 PM EDTFlash Flood WarningPHIBucks4 hr
Jul 5, 5:54 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia39 min
Jul 5, 6:19 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Montgomery119 min
Jul 5, 3:23 PM EDTAreal Flood AdvisoryPHIBurlington4 hr
Jul 5, 3:24 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean36 min
Jul 5, 4:08 PM EDTAreal Flood AdvisoryPHICamden4 hr
Jul 5, 5:05 PM EDTAreal Flood AdvisoryPHICamden, Gloucester3 hr
Jul 5, 1:46 PM EDTAreal Flood AdvisoryPHIKent3 hr

Nearby

Heat Advisories in Pennsylvania, 2019Heat Advisories in New Jersey, 2019Heat Advisories in Delaware, 2019Every heat advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.